MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PUSH-BUTTON SMOKE EVAC. PENCIL, COATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PUSH-BUTTON SMOKE EVAC. PENCIL, COATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703046000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e-sep safeair pencil activated without pressing any buttons by the surgeon.It was reported that the procedure was completed successfully.No information was available regarding how the issue was noticed, patient involvement, medical intervention or surgical delay.
 
Additional Manufacturer Narrative
D9: unknown if the device is available for return - the field will be updated once the information is provided.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
PUSH-BUTTON SMOKE EVAC. PENCIL, COATED
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key23050467
Report Number3015967359-2025-01465
Device Sequence Number9511973
Product Code GEI
UDI-Device Identifier07613327117189
UDI-Public(01)07613327117189(17)271120(10)79917257
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703046000
Device Lot Number79917257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown